# SDR CA960723014

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R134051
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1
- Part time: 239 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE EXPERIENCING BACKFIRING AND LOSS OF POWER.  INVESTIGATION FOUND NR 1 CYLINDER HEAD CRACKED AROUND THE ROCKER BOX COVER.
